# SDR AWXA200300597

- Difficulty date: May 15, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 34,802 hours, 14,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 1703302
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-01 CHECK THE L-1 DOOR CLASS DIVIDER EMERGENCY EXIT LIGHT CONNECTOR WAS FOUND DAMAGED. MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR CLASS DIVIDER EMERGENCY EXIT LIGHT CONNECTOR IAW A320 ESPM 20-48-24, PG. 18, OPERATIONAL CHECK WAS GOOD IAW AMM SUBTASK 33-51-00-710-051.
